# SDR REXA2025051200575

- Difficulty date: March 22, 2025
- Submitted: May 12, 2025
- Operation: Air carrier
- Aircraft: N379CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10102
- Aircraft time: 38,971 hours, 29,926 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: SH670312083U
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"STGR20R IS CORRODED BETWEEN FS280 AND FS310. UPON FURTHER INVESTIGATION FOUND THE DISCREPANT AT STGR 20R BETWEEN FS280 AND FS310 TO BE DAMAGE WITHIN PAINT ONLY NO CORROSION NOTED AT THIS TIME IAW CRJ700 SRM 51-26-01-001-001-A01 APPLIED SURFACE FINISH TO STGR 20R BETWEEN FS280 AND FS310 IAW CRJ700 SRM 51-25-06-001-001-A01 AND SRM 51-25-16-001-001-A01 REMOVED CORROSION AT 2 OFF LOCATIONS ON STR 20R ATTACHED FLANGE, UPPER SURFACE PER CRJ 700 SRM 51-21-06-001-001-A01. BLENDS ARE BEYOND THE ALLOWABLE DAMAGE LIMITS OF CRJ 700 SRM 53-21-03-101-002-A01 DUE TO BLEND DEPTH AND ""NO DAMAGE ALLOWED"" ZONE BETWEEN FS280 AND FS295. INSTALLED NEW SERVICEABLE STGR 20R BETWEEN FS280-FS319 (P/N:SH670-31208-3U) IAW CRJ-700 SRM 51-42-06-001-001-A01 AND CRJ-700 SRM 51-42-21-001-001-A01. INSTALLED NEW SERVICEABLE STGR 20R BETWEEN FS280-FS319 (P/N:SH670-31208-3U) IAW CRJ-700 SRM 51-42-06-001-001-A01 AND CRJ-700 SRM 51-42-21-001-001-A01. INSTALLED SAME SERVICEABLE DUCTWORK BRACKET ONTO NEW SERVICEABLE STGR 20R (P/N:SH670-31208-3U) IAW CRJ-700 SRM 51-42-06-001-001-A01. LOCATED AND DRILLED NEW SERVICEABLE STGR 20R BETWEEN FS280-FS319 (P/N:SH670-31208-3U) IAW CRJ 700 SRM 51-40-11-001-001-A01. RESTORED SURFACE TO FINISH IAW CRJ-700 SRM 51-21-16-001-001-A01 (TR51-0068)."
